# SDR MALA954659

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Condition: Failed
- Location: Lt Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY WALKAROUND INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED THE LEFT PROPELLER NR 1 BLADE DE-ICE BOOT WAS BURNED AT THE ROOT.  THE MAINTENANCE PERSONNEL REPLACED THE NR 1 BLADE ON THE LEFT PROPELLER.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
